# SDR DALA2023010900159

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 77,535 hours, 30,134 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 0693 - MISC/DE - DUE TO ELECTRICAL SMELL FROM FIRST CLASS LAV. CORRECTIVE ACTION: MTC COMPLETED FULL INSPECTION OF LAV WITH NO TROUBLE FOUND. C/W NO-GO PROCEDURES.
